Formulation of three-dimensional elliptic boundary value problems
Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 33-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_1_a5,
author = {A. Dzhuraev},
title = {Formulation of three-dimensional elliptic boundary value problems},
journal = {Doklady Akademii Nauk},
pages = {33--37},
year = {1991},
volume = {319},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a5/}
}
A. Dzhuraev. Formulation of three-dimensional elliptic boundary value problems. Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 33-37. http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a5/